# SDR DALA2024070506813

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 82,997 hours, 31,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R EXIT SIGN DIFFUSER COVER MISSING FLOOD LAMP LENS. CORRECTIVE ACTION: INSTALLED FWD FLOOD LENS ON 2R EMERGENCY EXIT DIFFUSER AND ALL HARDWARE IS INTACT. REF B757 AMM 35-51.
